# SDR FDEA201109214013

- Difficulty date: September 21, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766334
- Condition: Corroded
- Location: Bs 720 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SHEAR TIE CORRODED AT FRAME 720 BETWEEN S-27R AND S-28R.  CUTOUT DAMAGED SHEAR TIE,  FABRICATED NEW SHEAR TIE, & INSTALLED IAW SRM 53-10-4 FIG 11, SRM 53-10-2 FIG 3, SRM 51-30-2 & ER 2-37153-801.
